Alert archive / Florida / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Apr 13, 2009, 7:28 PM EDT for Jefferson County, Taylor County, Florida. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2009, 7:28 PM EDT (23:28 UTC)
- Expired
- Apr 13, 2009, 9:15 PM EDT
- In force
- 107 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 82 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 132328
FFWTAE
FLC065-123-140115-
/O.NEW.KTAE.FF.W.0022.090413T2328Z-090414T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 PM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHWESTERN JEFFERSON COUNTY IN FLORIDA...
TAYLOR COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF PERRY...
* UNTIL 915 PM EDT/815 PM CDT/
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING IS EXPECTED FROM THUNDERSTORMS APPROACHING THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMITH...
SECOTAN...SCANLON...PERRY-FOLEY AIRPORT...HAMPTON SPRINGS...
FOLEY...FENHOLLOWAY...ECONFINA...BUCELL JUNCTION AND BOYD.
* DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
OF CREEKS...STREAMS...HIGHWAYS...AND UNDERPASSES.
* RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS
AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS
THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.
* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2992 8337 2975 8355 2975 8358 2982 8360
2984 8363 2990 8365 2995 8375 2995 8376
2998 8378 2998 8383 3003 8392 3011 8402
3027 8342 3026 8336
$$
52-LANIERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:48 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 13, 6:48 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 648 PM EDT MON APR 13 2009 ...SLIGHT RISK OF SEVERE WX ACROSS PARTS OF THE AREA TONIGHT... ...HEAVY RAIN POTENTIAL ACROSS NORTHWEST FLORIDA AND ADJACENT SOUTH GEORGIA THROUGH TONIGHT... ...NEW RIVERINE FLOODING NOW FORECAST ON THE OCHLOCKONEE AND WITHLACOOCHEE RIVERS... .UPDATE...WINDS ARE NOT COMING UP AS HIGH AS PREVIOUSLY FORECAST AND WE HAVE DECIDED TO DROP THE HIGH SURF ADVISORY. WE ARE CONTINUING TO SEE SEVERE STORMS FIRE ALONG AND S OF THE WARM FRONT WHICH LIES NEAR I-10 AND A NEW CONVECTIVE WATCH IS EXPECTED. 0-3 KM SRH REMAINS QUITE HIGH...IN THE 450-500 M2/S2 RANGE. IN ADDITION...WE ARE NOW SEEING NEW CONVECTION FIRING AHEAD OF THE COLD FRONT AS THE UPPER LEVEL FORCING APPROACHES. A STRONG SHORT WAVE IS NOW ROUNDING THE BASE OF THE CENTRAL U.S. TROUGH AND THE RIGHT FRONT ENTRANCE REGION OF THE UPPER JET IS APPROACHING. THIS AREA APPARENTLY HAD TIME TO RECOVER FROM THE THE EARLIER CONVECTION WITH SBCAPE NOW IN THE 1500-2500 J/KG RANGE IN SRN MS. THIS ACTIVITY WILL PUSH ACROSS THE FORECAST AREA OVERNIGHT. OVERNIGHT RAINFALL TOTALS OF 2.5 TO 3.5 INCHES ARE EXPECTED ACROSS THE FL BIG BEND. && .MARINE...TONIGHT THROUGH SAT. MARGINAL ADVISORY CONDITIONS ARE FORECAST TONIGHT IN THE ONSHORE FLOW AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO THE W BEHIND THE FRONT AND MAINTAIN AT EXERCISE CAUTION LEVELS. THE WINDS WILL SHIFT TO NW AND DROP BELOW HEADLINE CRITERIA LATE TUE NIGHT. AS HIGH PRESSURE BUILDS N OF THE AREA...WINDS WILL VEER TO THE E BY THU NIGHT AND INCREASE TO CAUTION LEVELS. AFTER A DIURNAL LULL ON THU...WINDS WILL SHOOT BACK UP IN A NOCTURNAL ELY SURGE FRI NIGHT. && .AVIATION...PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AND EARLY EVENING...MAINLY EAST OF KDHN. STORMS WILL END LATER THIS AFTERNOON AT KABY. IFR CONDITIONS WILL CONTINUE TO AFTER DARK AT THE OTHER AERODROMES AS STORMS CONTINUE TO TRAIN OVER THE SAME AREAS. PRIOR TO FRONTAL PASSAGE TOMORROW MORNING...THE POSSIBILITY EXISTS FOR LIFR AND VLIFR CONDITIONS IN FOG AND STRATUS LATE TONIGHT AFTER MIDNIGHT. A FEW SHOWERS COULD ACCOMPANY FRONTAL PASSAGE. MVFR CONDITIONS COULD OCCUR FOR A PERIOD OF TIME AFTER FRONTAL PASSAGE ON TUESDAY. && .FIRE WEATHER...DRY AIR WILL MOVE IN QUICKLY BEHIND THE COLD ON TUE. INLAND WALTON AND HOLMES COUNTIES WILL GET CLOSE TO RED FLAG CRITERIA WITH SHORT RH DURATIONS AND 20-FT WINDS JUST BELOW 15 MPH. WE ARE MORE CERTAIN THAT REQUIRED DURATIONS WILL BE ACHIEVED ACROSS OUR FL ZONES ON WED AND A WATCH HAS BEEN ISSUED. && .HYDROLOGY...RAINS FROM THE CURRENT FRONTAL SYSTEM ARE NOW FORECAST TO PRODUCE NEW RIVERINE FLOODING. THE OCHLOCKONEE RIVER AT THOMASVILLE WILL BEGIN RISING TUE MORNING AND IS FORECAST TO REACH FLOOD STAGE LATE TUE NIGHT. DOWNSTREAM AT HAVANA...FLOOD STAGE WILL BE REACHED TUE AFTERNOON WITH MODERATE FLOODING FORECAST BY WED EVENING. ON THE WITHLACOOCHEE RIVER...THE RIVER WILL RECEDE UNTIL TUE MORNING AND THEN BEGIN RISING...REACHING FLOOD STAGE ONCE AGAIN ON FRI. BLOXHAM WILL RISE SHARPLY TUE INTO WED...BUT IS NOT CURRENTLY FORECAST TO FLOOD. THE CREST ON THE SUWANNEE PASSED DOWLING PARK LAST NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE BASIN THROUGH THE REST OF THE WEEK...LEADING TO MODERATE FLOODING AT BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM FROM THERE. FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT... HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE && .PREV DISCUSSION... 428 PM EDT MON APR 13 2009 SHORT TERM...TONIGHT THROUGH WED NIGHT. LIKELY TO CATEGORICAL POPS WILL TAPER OFF W TO E TUE MORNING. WILL GO WITH 20 W TO 70 SE. AFTER THE COLD FRONT CLEARS E OF THE AREA... WE WILL HAVE DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD WITH TEMPS CLOSE TO NORMAL TUE AND TUE NIGHT AND SLIGHTLY BELOW NORMAL FOR WED AND WED NIGHT. LONG TERM...THU THROUGH MON. GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT WEEKEND. UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK STORM SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 63 79 50 76 48 / 90 40 00 00 00 PANAMA CITY 65 76 54 74 54 / 80 30 00 00 00 DOTHAN 61 73 48 74 49 / 70 20 00 00 00 ALBANY 61 75 48 73 45 / 80 30 00 00 00 VALDOSTA 64 78 50 74 47 / 90 50 00 00 00 CROSS CITY 67 79 52 75 48 / 70 70 00 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WEATHER WATCH WED AFTERNOON ALL ZONES. GM...SCA ALL LEGS THROUGH 12Z TUE. && CURRENT DISCUSSION...WOOL LONG TERM DISCUSSION...CAMP
Hazardous weather outlook, Apr 13, 4:21 AM EDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 421 AM EDT MON APR 13 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-140830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE ADJACENT FLORIDA PANHANDLE... ...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE TONIGHT... ...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT... ...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY... A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT. A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS) DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND...DONT DROWN. STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE SATURDAY AND DURING SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Apr 13, 4:47 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLOOD TALLAHASSEE 30.44N 84.28W
04/13/2009 LEON FL TRAINED SPOTTER
NORTHBOUND LANE OF BLAIRSTONE RD NORTH OF ORANGE AVE
CLOSED DUE TO FLOODING.
&&
DUGGANSpecial weather statement, Apr 13, 5:35 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 PM EDT MON APR 13 2009 FLZ016-017-027-132230- GADSDEN-LEON-WAKULLA- 535 PM EDT MON APR 13 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN...LEON AND WAKULLA COUNTIES IN NORTH FLORIDA... * UNTIL 630 PM EDT AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF BLOUNTSTOWN TO CARRABELLE...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE NEAR... CRAWFORDVILLE BY 600 PM EDT. TALLAHASSEE BY 605 PM EDT. SAINT MARKS BY 610 PM EDT. WOODVILLE BY 615 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Apr 13, 6:08 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG TALLAHASSEE 30.44N 84.28W
04/13/2009 LEON FL PUBLIC
TWO 18 TO 24 INCH DIAMETER TREES UPROOTED AT CEMETARY ON
BRONOUGH ST NEAR GOVERNOR MANSION.
&&
JAMSKILocal storm report, Apr 13, 6:12 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 4 E TALLAHASSEE 30.44N 84.21W
04/13/2009 LEON FL AMATEUR RADIO
SEVERAL LARGE TREES UPROOTED ALONG US-27.
&&
MROCZKALocal storm report, Apr 13, 6:28 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM WATER SPOUT 6 SE APALACHICLA MUNI A 29.66N 84.96W
04/13/2009 GMZ755 FL LAW ENFORCEMENT
LAW ENFORECEMENT REPORTED WATERSPOUT SOUTH OF U.S. 98
BRIDGE. QUICKLY DISSIPATED.
&&
WATSONSpecial weather statement, Apr 13, 6:38 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 638 PM EDT MON APR 13 2009 FLZ018-019-GAZ158>160-132345- BROOKS-JEFFERSON-LOWNDES-MADISON-THOMAS- 638 PM EDT MON APR 13 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS...LOWNDES AND THOMAS COUNTIES IN SOUTHERN GEORGIA AND JEFFERSON AND MADISON COUNTIES IN NORTH FLORIDA... * UNTIL 745 PM EDT AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF MONTICELLO...MOVING NORTHEAST AT 60 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:18 AM EDT | Small Craft Advisory | TAE | 30 hr | |
| Apr 13, 4:05 AM EDT | High Surf Advisory | TAE | Bay, Gulf, Walton | 14 hr |
| Apr 13, 8:09 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 36 min |
| Apr 13, 8:43 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 47 min |
| Apr 13, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Apr 13, 10:41 AM EDT | Areal Flood Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 8 hr |
| Apr 13, 10:57 AM EDT | River Flood Warning | TAE | Gadsden, Leon | 8 days |
| Apr 13, 11:56 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 49 min |
| Apr 13, 11:56 AM EDT | Tornado Warning | TAE | Jackson, Washington | 34 min |
| Apr 13, 12:26 PM EDT | Special Marine Warning | TAE | 64 min | |
| Apr 13, 12:38 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Apr 13, 12:45 PM EDT | Tornado Warning | TAE | Jackson | 45 min |
| Apr 13, 1:07 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 38 min |
| Apr 13, 1:13 PM EDT | Special Marine Warning | TAE | 62 min | |
| Apr 13, 1:34 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 41 min |
| Apr 13, 1:53 PM EDT | Tornado Warning | TAE | Bay, Calhoun | 37 min |
| Apr 13, 2:09 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson, Liberty | 51 min |
| Apr 13, 2:14 PM EDT | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 8 hr |
| Apr 13, 2:22 PM EDT | Special Marine Warning | TAE | 113 min | |
| Apr 13, 2:22 PM EDT | Tornado Warning | TAE | Calhoun, Liberty | 23 min |
| Apr 13, 2:37 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 38 min |
| Apr 13, 2:44 PM EDT | Tornado Warning | TAE | Gadsden, Liberty | 31 min |
| Apr 13, 2:48 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Liberty, Washington | 42 min |
| Apr 13, 3:04 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 41 min |
| Apr 13, 3:15 PM EDT | Tornado Warning | TAE | Gadsden, Leon, Liberty | 45 min |
| Apr 13, 3:18 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 38 hr |
| Apr 13, 3:31 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 44 min |
| Apr 13, 3:37 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 38 min |
| Apr 13, 4:05 PM EDT | Areal Flood Warning | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more | 8 hr |
| Apr 13, 4:16 PM EDT | Special Marine Warning | TAE | 59 min | |
| Apr 13, 4:44 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 38 min |
| Apr 13, 4:49 PM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 4 more | 116 min |
| Apr 13, 4:50 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 40 min |
| Apr 13, 5:02 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Liberty | 43 min |
| Apr 13, 5:42 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 48 min |
| Apr 13, 5:48 PM EDT | Special Marine Warning | TAE | 87 min | |
| Apr 13, 5:56 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 49 min |
| Apr 13, 6:05 PM EDT | Special Marine Warning | TAE | 55 min | |
| Apr 13, 6:07 PM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 38 min |
| Apr 13, 6:16 PM EDT | Flash Flood Warning | TAE | Gadsden, Jefferson, Leon | 119 min |
| Apr 13, 6:26 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 49 min |
| Apr 13, 6:29 PM EDT | Tornado Warning | TAE | Franklin | 31 min |
| Apr 13, 6:36 PM EDT | Special Marine Warning | TAE | 84 min | |
| Apr 13, 6:43 PM EDT | Flash Flood Warning | TAE | Calhoun, Franklin, Gulf, Jefferson, Leon, Liberty and 3 more | 2 hr |
| Apr 13, 6:48 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 42 min |
| Apr 13, 6:51 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 39 min |
| Apr 13, 7:07 PM EDT | Special Marine Warning | TAE | 83 min | |
| Apr 13, 7:11 PM EDT | Special Marine Warning | TAE | 64 min | |
| Apr 13, 7:16 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 44 min |
| Apr 13, 7:25 PM EDT | Tornado Warning | TAE | Taylor | 50 min |
Nearby
Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.